# SDR SWIA2018090745032

- Difficulty date: September 7, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 46,433 hours, 38,858 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKE OFF. RETURN TO FIELD. NORMAL OPS FOR REMAINDER OF FLIGHT. (FLT 5251) FO: 09/07/2018 CLOSED DEFERRED LANDING GEAR RETRACTION SYSTEM IAW MEL.
